# SDR SWIA20240809610

- Difficulty date: June 10, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 50,279 hours, 33,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 25R BETWEEN FS 295 TO 310 HAS SIGNS OF CORROSION     (C-CHECK RO 8/7/2024)    REMOVED  AND REPLACED DAMAGED STGR 25R BETWEEN FS295.00 TO FS310.00  IAW CRJ-700 SRM 51-42-06, SRM 51-40-06, SRM 51-21-11, SRM 51-25-06, SRM 51-21-11, SRM 51-25-16, CRJ 700 AMM 21-31-00
